# SDR MASA200400330

- Difficulty date: June 12, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 7,269 hours, 5,553 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 766
- Condition: Faulty
- Location: Yaw Damper
- Part time: 21,049 hours, 16,512 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AND RETURNED TO GATE WHEN YAW DAMP 2 W/N STAY ENGAGED.  FERRIED TO PHL.  MX REPLACED THE NR 2 YAW DAMP ACTUATOR.
